Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

August 10, 2016George County, Mississippi

NWS Mobile, AL issued this special weather statement at Aug 10, 2016, 3:18 PM CDT for George County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2016, 3:18 PM CDT (20:18 UTC)
Expired
Aug 10, 2016, 4:15 PM CDT
In force
57 min
Issued by
NWS Mobile, AL

County George County, MS

The radar

The Mobile radar (KMOB), 23 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1346 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WWUS84 KMOB 102018
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT WED AUG 10 2016
 
ALZ261-263-MSZ079-102115-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-
318 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE AND GEORGE COUNTIES UNTIL 415 PM
CDT...

AT 318 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUCEDALE TO NEAR CHUNCHULA...AND MOVING SOUTHWEST
AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...CHUNCHULA...GULFCREST...TANNER WILLIAMS...
SEMMES AND WILMER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3055 8841 3074 8841 3074 8888 3100 8853
      3100 8843 3101 8842 3099 8806 3054 8838
TIME...MOT...LOC 2018Z 042DEG 17KT 3095 8850 3089 8822 

$$

BUTTS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 10, 12:28 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 10, 12:28 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1228 PM CDT WED AUG 10 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...MVFR/IFR conditions will prevail through the forecast
period with periods of showers and thunderstorms. Some heavy rain is
possible this afternoon and tonight. /13

&&

.PREV DISCUSSION... /issued 1131 AM CDT WED AUG 10 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...We have updated the forecast to increase the rip current
risk to high for today based on slightly higher than expected winds
and a check of local beach flags. Otherwise the current forecast is
on track and no updates are needed at this time. /13

PREV DISCUSSION... /issued 840 AM CDT WED AUG 10 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...Updated the morning forecast package to lower the rip
current risk for the day to moderate. A stronger southwesterly wind
flow is projected for Thursday into Friday so have postponed the high
risk until Thursday at this time.

PREV DISCUSSION... /issued 631 AM CDT WED AUG 10 2016/

DISCUSSION...See updated information below.

UPDATE...Did a quick update to the current zone forecast to
include patchy fog for all areas through 9 am this morning. 32/ee

MARINE...Did a quick update to the current marine forecast to
adjust the locations under a small craft advisory...removing most of
the inland bays and sounds...excluding the lower end of mobile and
the Mississippi Sound east of Pascagoula. A small craft advisory is
in effect for the lower end of Mobile bay and the Mississippi Sound
from thu morning through early thu evening. 32/ee

AVIATION...
12Z issuance...MVFR to IFR conditions mostly in and around showers
and thunderstorms through 11.12z. Better coverage of showers and
thunderstorms beginning later this morning continuing into the
evening hours. Winds will be light and variable early today becoming
southwest 5 to 10 knots later this morning continuing through early
this evening...then becoming southeast later this evening continuing
through early thu morning. 32/ee

PREV DISCUSSION... /issued 506 AM CDT WED AUG 10 2016/

NEAR TERM /Now Through Wednesday night/...Little change from
previous package expected as mid to upper low near and just off the
central Fl panhandle coast will continue to track east through
tonight reaching the lower Ms river valley and adjacent gulf waters
of Louisiana by 12z thu. As this system nears from the east today
slightly better forcing in the mid levels is noted rotating around
the upper low combined with very deep moisture in the boundary
layer...pwats around 2.4 inches...and marginal sfc based capes
generally ranging from 1000 to 1600 j/kg leading to much better
coverage of showers and thunderstorms for most areas through
tonight...initially along the immediate coast and offshore early this
morning then spreading inland by late morning and afternoon...then
continuing along the immediate coast of NWFL and Al and offshore late
this evening through 12z thu. As mentioned throughout the week
significant rainfall amounts will come mostly from individual cells
dumping up to 2.5 inches or slightly better in an hour or so with
some training of cells also possible...generally moving from east to
west. As a result a flash flood watch will continue for lower
sections of the forecast area today and tonight...issued for all
areas in NWFL...all areas in Mobile and Baldwin counties in Al and
Stone and George counties in inland southeast Ms. With slightly
better forcing also noted a few stronger thunderstorms will also be
possible today occurring mostly during the afternoon and early
evening hours or during max heating. Gusty straight line
winds...frequent cloud to ground lightning and torrential rainfall
will be the main threats. As for temps with better clouds and rain
coverage expected today's highs will be a bit below seasonal averages
ranging from the mid to upper 80s over much of the eastern half of
forecast area including all areas along the coast...and the upper 80s
to near 90 to the west. Lows tonight will continue to range from the
mid 70s inland and the upper 70s to near 80 along the immediate
coast. 32/ee

SHORT TERM /Thursday Through Friday night/...The GFS/ECMWF and NAM
models all have the stacked 925-700mb low pressure system over
southern Mississippi Thursday morning, with the NAM closest to the
forecast area. The models then diverge in their solutions thereafter
with the ECMWF moving the system west-northwestward toward northeast
Louisiana, followed by the low filling and evolving into an open
wave after reaching the Mississippi River. The GFS moves the system
northwestward toward southeast Arkansas, followed by the low filling
and evolving into an open wave before reaching the Mississippi
River. And lastly the NAM is very aggressive deepening a pair of
925-700mb low pressure systems over the extreme northwest portion of
the forecast area, along with a pair of closed lows reflected at the
surface. Precipitable water values will also remain very high,
ranging from 2.3 to 2.6 inches on Thursday. Slightly drier air will
move into the region from the east Thursday night and Friday will
lower the precipitable water values across the eastern portion of the
forecast area to around 2 inches.

As upper level disturbances rotate around the upper level low to our
west along with decreasing stability during the daytime hours,
maintained definite rain shower and thunderstorm activity across the
southern and western portions of the forecast area throughout the
day Thursday with likely coverage elsewhere. Likely to definite rain
shower and thunderstorm activity will also occur on Friday, with the
best occurring across our western zones closest to the exiting upper
low. Additional rainfall totals through the short term should range
from 2.5 to 5 inches southwest of a line from Waynesboro MS to
Pensacola FL, and from 1 to 2.5 inches northeast of this line.
Localized higher rainfall amounts in a short period of time are
certainly likley near areas of strong convection.

High temperatures both Thursday and Friday range from 84 to 89
degrees. Low temperatures each night will be in the mid 70s inland
areas with upper 70s along the immediate coastal sections. /22

LONG TERM /Saturday Through Tuesday/...With the weak surface trough
exiting the region before the weekend, a surface ridge extending from
the western Atlantic across the northeast Gulf of Mexico and southeast
states will occur over the weekend into early next week. Likely rain
shower and thunderstorm activity is still forecast northwest of I-65
on Saturday with scattered coverage elsewhere. A continuing downward
trend in rain chances will occur throughout the long term as drier
air moves into the region. Expect a return to a more diurnal
convective pattern with scattered coverage during the daytime hours
Sunday through Tuesday and isolated to scattered coverage overnight.
Additional widespread rainfall totals on Saturday should only range
from 0.25 to 0.5 inches. Little change in the overall temperature
pattern is expected. /22

MARINE...Scattered to numerous showers and thunderstorms will
continue to form over much of the marine area today and continue
through Fri as a broad upper low near the Fl panhandle coast and
offshore continues to track eastward. Showers and thunderstorms will
generally move from east to west with gusty straight line
winds...dangerous lightning and torrential rainfall being the main
threats. Waterspouts will also be possible. A moderate to strong
southwest to westerly flow will slowly build over the marine area
today...and continue through friday morning. Seas up to 6 feet well
offshore can be expected with choppy to rough conditions on area
bays and sounds. As a result a small craft advisory is in effect for
the offshore waters of Al and NWFL through early Fri morning...also
including some inland bays and sounds thu into early fri. 32/ee

&&

.MOB Watches/Warnings/Advisories...
AL...High Rip Current Risk through Friday evening for ALZ265-266.

     Flash Flood Watch through Friday morning for ALZ261>266.

FL...High Rip Current Risk through Friday evening for FLZ202-204-206.

     Flash Flood Watch through Friday morning for FLZ201>206.

MS...Flash Flood Watch through Friday morning for MSZ078-079.

GM...Small Craft Advisory from 10 AM to 10 PM CDT Thursday for GMZ631-
     632.

     Small Craft Advisory until 10 PM CDT Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 10, 11:22 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT WED AUG 10 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111630-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1122 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...COASTAL SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH FRIDAY MORNING...

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING FOR ALABAMA
AND NORTHWEST FLORIDA PANHANDLE BEACHES...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY
ESPECIALLY OVER COASTAL COUNTIES AND CONTINUE THROUGH TONIGHT. THE
MAIN CONCERN WITH THE HEAVIER SHOWERS OR THUNDERSTORMS WILL BE THE
POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. FREQUENT
LIGHTNING AND GUSTY WINDS WILL ALSO ACCOMPANY THE STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...COASTAL SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE THROUGH FRIDAY MORNING...

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING FOR ALABAMA
AND NORTHWEST FLORIDA PANHANDLE BEACHES...

A LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAINFALL TO THE
REGION...ESPECIALLY DURING THE WEDNESDAY THROUGH FRIDAY TIME FRAME.
THE MOST FAVORED LOCATION FOR SIGNIFICANT RAINFALL CURRENTLY APPEARS
TO BE ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...COASTAL
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WHERE 4 TO 8
INCHES OF RAIN IS POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-111630-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1122 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE
OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER
STORMS. WATERSPOUTS ARE ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WIND AND WAVE CONDITIONS CAN BE EXPECTED OVER THE MARINE
AREA THROUGH THURSDAY EVENING.

WINDS AND SEAS WILL ALSO CONTINUE TO BE HIGHER NEAR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD.
WATERSPOUTS WILL ALSO BE POSSIBLE.

In the hours before

Local storm report, Aug 10, 1:52 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      4 SW ROBERTSDALE        30.52N 87.77W
08/10/2016                   BALDWIN            AL   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS MULTIPLE ROADS ARE
            UNDERWATER ACROSS CENTRAL BALDWIN COUNTY.

&&

RROGERS
Special weather statement, Aug 10, 2:16 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CDT WED AUG 10 2016

ALZ263>266-102000-
BALDWIN CENTRAL AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-
BALDWIN COASTAL AL-
216 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN AND CENTRAL MOBILE COUNTIES UNTIL 300
PM CDT...

AT 215 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNTOWN MOBILE TO FAIRHOPE...AND MOVING SOUTH AT
10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...TILLMANS CORNER...FAIRHOPE...THEODORE...
POINT CLEAR AND I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.

&&

LAT...LON 3051 8820 3022 8775 3054 8781 3075 8813
TIME...MOT...LOC 1915Z 001DEG 9KT 3065 8807 3053 8788

BUTTS
Local storm report, Aug 10, 2:22 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
222 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      4 NNE ELBERTA           30.47N 87.58W
08/10/2016                   BALDWIN            AL   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS WATER OVER MAILBOXES
            ALONG CR 87 IN CENTRAL BALDWIN COUNTY.

&&

RROGERS
Special weather statement, Aug 10, 2:29 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT WED AUG 10 2016

ALZ265-102000-
MOBILE COASTAL AL-
229 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MOBILE COUNTY UNTIL 300 PM CDT...

AT 229 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALABAMA PORT TO NEAR CENTRAL DAUPHIN ISLAND TO 11
MILES WEST OF FORT GAINES...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CENTRAL DAUPHIN ISLAND...FORT GAINES...ALABAMA PORT AND CODEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3008 8823 3022 8834 3028 8830 3040 8825
      3051 8792 3048 8794 3047 8792 3041 8791
      3038 8784 3039 8785 3047 8780 3042 8782
      3040 8782 3031 8787 3023 8800 3023 8802
      3022 8803 3022 8801
TIME...MOT...LOC 1929Z 258DEG 13KT 3040 8809 3026 8816 3020 8827

BUTTS
Local storm report, Aug 10, 3:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLASH FLOOD      5 SE ROBERTSDALE        30.50N 87.65W
08/10/2016                   BALDWIN            AL   EMERGENCY MNGR

            COUNTY EM REPORTS WATER ACROSS CR 36 BETWEEN HARRIS ROAD
            AND LASSITER FARM ROAD.

&&

RROGERS
Special weather statement, Aug 10, 3:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT WED AUG 10 2016

ALZ261-263-MSZ079-102115-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-
318 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE AND GEORGE COUNTIES UNTIL 415 PM
CDT...

AT 318 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUCEDALE TO NEAR CHUNCHULA...AND MOVING SOUTHWEST
AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...CHUNCHULA...GULFCREST...TANNER WILLIAMS...
SEMMES AND WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3055 8841 3074 8841 3074 8888 3100 8853
      3100 8843 3101 8842 3099 8806 3054 8838
TIME...MOT...LOC 2018Z 042DEG 17KT 3095 8850 3089 8822

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:32 AM CDTSpecial Marine WarningMOB118 min
Aug 10, 8:23 AM CDTRip Current StatementMOBBaldwin, Mobile3 days
Aug 10, 9:29 AM CDTSpecial Marine WarningMOB61 min
Aug 10, 10:30 AM CDTSpecial Marine WarningMOB30 min
Aug 10, 11:45 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 12:40 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 1:35 PM CDTFlash Flood WarningMOBBaldwin3 hr
Aug 10, 2:10 PM CDTSpecial Marine WarningMOB65 min
Aug 10, 2:16 PM CDTSpecial Weather StatementMOBBaldwin44 min
Aug 10, 2:29 PM CDTSpecial Weather StatementMOBMobile31 min
Aug 10, 2:33 PM CDTSpecial Marine WarningMOB42 min
Aug 10, 2:58 PM CDTAreal Flood AdvisoryMOBBaldwin, Escambia2 hr
Aug 10, 3:10 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 10, 3:16 PM CDTSpecial Marine WarningMOB89 min
Aug 10, 3:45 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 4:29 PM CDTAreal Flood WarningMOBBaldwin3 hr
Aug 10, 9:59 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Aug 10, 2:01 PM CDTAreal Flood AdvisoryMOBSanta Rosa119 min
Aug 10, 3:54 PM CDTSpecial Weather StatementMOBGreene66 min
Aug 10, 5:05 PM CDTSpecial Weather StatementMOBStone40 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.